On the Continuity of Expected Utility
AbstractWe provide necessary and sufficient conditions for weak (semi)continuity of the expected utility. Such conditions are also given for the weak compactness of the domain of the expected utility. Our results have useful applications in cooperative solution concepts in economies and games with differential information, in noncooperative games with differential information and in principal-agent problems.
Download InfoTo our knowledge, this item is not available for download. To find whether it is available, there are three options:
1. Check below under "Related research" whether another version of this item is available online.
2. Check on the provider's web page whether it is in fact available.
3. Perform a search for a similarly titled item that would be available.
Bibliographic InfoArticle provided by Springer in its journal Economic Theory.
Volume (Year): 3 (1993)
Issue (Month): 4 (October)
Contact details of provider:
Web page: http://link.springer.de/link/service/journals/00199/index.htm
You can help add them by filling out this form.
CitEc Project, subscribe to its RSS feed for this item.
- Timothy Van Zandt & Kaifu Zhang, 2011. "A theorem of the maximin and applications to Bayesian zero-sum games," International Journal of Game Theory, Springer, vol. 40(2), pages 289-308, May.
- Kim, Taesung & Yannelis, Nicholas C., 1997. "Existence of Equilibrium in Bayesian Games with Infinitely Many Players," Journal of Economic Theory, Elsevier, vol. 77(2), pages 330-353, December.
- Carlos Hervés-Beloso & V. Martins-da-Rocha & Paulo Monteiro, 2009.
"Equilibrium theory with asymmetric information and infinitely many states,"
Springer, vol. 38(2), pages 295-320, February.
- Hervés-Beloso, Carlos & Martins-da-Rocha, Victor Filipe & Monteiro, Paulo Klinger, 2008. "Equilibrium theory with asymmetric information and infinitely many states," Economics Working Papers (Ensaios Economicos da EPGE) 673, FGV/EPGE Escola Brasileira de Economia e Finanças, Getulio Vargas Foundation (Brazil).
- Krasa, Stefan & Yannelis, Nicholas C., 1996. "Existence and properties of a value allocation for an economy with differential information," Journal of Mathematical Economics, Elsevier, vol. 25(2), pages 165-179.
- Page Jr., Frank H., 2008. "Catalog competition and stable nonlinear prices," Journal of Mathematical Economics, Elsevier, vol. 44(7-8), pages 822-835, July.
- Noguchi, Mitsunori, 2009. "Existence of Nash equilibria in large games," Journal of Mathematical Economics, Elsevier, vol. 45(1-2), pages 168-184, January.
- Nicholas Yannelis, 2009. "Debreu’s social equilibrium theorem with asymmetric information and a continuum of agents," Economic Theory, Springer, vol. 38(2), pages 419-432, February.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn) or (Christopher F Baum).
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If references are entirely missing, you can add them using this form.
If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.